MAUDE Adverse Event Report: TREACE MEDICAL CONCEPTS TMC SCREW FIXATION SYSTEM

TREACE MEDICAL CONCEPTS TMC SCREW FIXATION SYSTEM
Model Number SK37
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 03/27/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that after an initial bunion surgery on (b)(6) 2024, all hardware was removed on (b)(6) 2024 due to infection and a wound at the incision site.The wound and infection were treated and resolved.There were no deficiencies or malfunctions alleged/found with any tmc device and no other patient outcomes were reported as a result of this event.Additional information indicates the patient's bones were completely fused/healed.No devices were returned for evaluation.The device history records were reviewed and no issues were identified during the manufacture and release of the devices that could have contributed to what was reported.The most likely cause of the reported event could not be determined based on the available information.There were no deficiencies or malfunctions alleged/found with any tmc device, nor were there any reported issues with placement of the device.The company will supplement this mdr as necessary and appropriate.Additional tmc device explanted in the same revision surgery was reported in (b)(4).
 
Event or Problem Description
It was reported that after an initial bunion surgery on (b)(6) 2024, all hardware was removed on (b)(6) 2024 due to infection and a wound at the incision site.There were no deficiencies or malfunctions alleged/found with any tmc device and no other patient outcomes were reported as a result of this event.

Brand Name
TMC SCREW FIXATION SYSTEM
Common Device Name
SCREW
Manufacturer (Section D)
TREACE MEDICAL CONCEPTS
100 palmetto park place
ponte vedra FL 32081
Manufacturer (Section G)
TREACE MEDICAL CONCEPTS
100 palmetto park place
ponte vedra FL 32081
Manufacturer Contact
renae ginter
100 palmetto park place
ponte vedra, FL 
9043735940
MDR Report Key19149821
Report Number3011623994-2024-00070
Device Sequence Number7406877
Product Code HWC
UDI-Device Identifier00853114006297
UDI-Public00853114006297
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K213036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSK37
Device Lot Number300285150
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2024
Initial Report FDA Received Date04/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale